# SDR COMA9610039

- Difficulty date: January 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N162CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120150
- System (JASC): 6120 · Propeller Controlling System
- Part: Seal
- Part number: 711JOMRL731P8
- Condition: Defective
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RIGHT ENGINE NP FLUCTUATES.  REPLACED PROPELLER TRANSFER TUBE SEALS.
